# SDR 96ZZZX1065

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N145H
- Make and model: Bell 412
- Aircraft serial: 36116
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101103
- Condition: Failed
- Location: Ac System
- Part time: 19 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER FAILED.  REPLACED WTIH NEW FIXTURE.
